default-icon

Acute pain in legs.

My dad is a sugar patient. He suffered from Tuberculosis this march. After medication for Tb and sugar, he is now suffering from acute pain in his legs. His leg muscles are also weakening leading to weight loss. We cant find what the problem is. Pls refer a good doctor in delhi for the problem.
views-icons 54 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello there. the problem could be related to vitamin deficiency. suggest you to visit a physician. use practo to find best doctors near you. you can also see how many people recommend a particular doctor so it will help you in deciding. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO